Couldn't find what you looking for?

TRY OUR SEARCH!

I apologize, as this may be a little long...  but I'll try to keep it as short and concise as possible.  I'm 25 years old.  I've had back pain since an accident when I was about 16.  About a year and a half ago, I began taking hydrocodone for an operation.  I continued taking it because it helped my back so much, and that quickly escalated to an addiction.  I now usually take 70-80mg of hydrocodone daily, and have been at that amount for 3 or 4 months.  Also, I know someone who is prescribed methadone.  Before, at times when I had no medication left for my pain, they would help me out by giving me some methadone.  I have been taking the methadone for about 6 months now, but I only take it 3 days a week, 30 mgs a day on Friday Saturday and Sunday.  I never take hydrocodone on top of the methadone.  

So to sum it up, I currently take around 80mg hydrocodone daily Monday - Thursday, then 30 mg methadone daily Friday - Sunday.  I want to stop all of this so badly.  I guess my question is, do you think I'll have withdrawal problems from the methadone since I'm taking it on 3 days off 4?  Should I quit the methadone and stabilize on the hydrocodone and then go from there?  Or just quit it all at once and deal with the withdrawal since I'm not on the methadone daily.  I'm just so scared and confused...  All I know is I do not want to live like this anymore.  I am a wonderful person and I have been trapped by an evil thing!!!  I can't believe I let this happen to myself... I guess if I got myself into it, I can get myself back out at well.  I know it will be much harder getting out, but I am determined!!!  Please help me,  I need some guidance on how I should go about this.  Your responses are appreciated more than you know.  Thanks everyone!  This too shall pass...

Loading...

I've never been an addict of either of those, so my advice may be useless. However, I felt compelled to write as I've recently lost an old friend to a drug overdose- she was 36 years old & has left behind two children. One of her drugs of choice was methadone, which she was taking with pain killers & opiates. Her 13 year old son found her dead on the sofa, after an evening with friends.

PLEASE, PLEASE, PLEASE go & see a professional. There are are strategies that you can use to ease chronic pain, which don't include dangerous pain killers or opiates.

I'm pretty sure you will have to wean yourself off of both, but you will need support while you do this.

And remember- life is life! You didn't let this happen- it just happened. But you can stop it from happening- it just might take a little time. I would suggest cutting down gradually & at the same time, look at other ways in which you can deal with your pain. The fact is, is that even without taking the two together- the other drug will still be in your system, so they can still react against one another. Additionally, you are setting yourself up for future chronic heart problems & possible death by taking the two together.

I really hope your situation starts to improve soon.

Good luck.

 

V

Reply

Loading...

HI there, i hope this helps u.... its helping me as we speak... well i also have back pain so about 12 years ago i was put on vicidon & they made me sick to my stomach so doctor put me on percets started out onlt taking a half of whatever i was on for pain i use to hate pain pills... to make a long story shorter & u already know the story just got worsre kept upping increaseing till oneday I realized i wastaking16 vicodins at one time every 2hrs. no joke then to get to the point i am trying lol sorry... up until 46 days ago i was exactly like u... Well sounds like i may have been alot worse but that there alone should give u hope & reassurrance... but i was on methadone to id take 30 mgs every 2 hrs till i had taken 12 10mg methadone tabs... any other stuuff to. No Traquillizers W/Methadone That Will KILL U!!!!!!!...I FOUND A METHADONE CLINIC I HAD SEARCHED FOREVER REHABS ECT,ECT. this place i know is the answer for me well alot of oeople. very nice clean & safe area.. i was shocked how nice it is. they ask u u know obvious questions i thought they wouldnt or couldnt ttreat me cuz being on methadone but i was very wrong.. they treat with that OR suboxene.. u go everyday.. I TRUELY AM VERY SORRY HOW LONG THIS IS & U WHERE WORRIED HA,HA. I JUST WANT TO TRY TO EXPLAIN BEST I COULD & LET U KNOW THERE IS HOPE THERE IS A HUGE LIGHT AT THE END OF THIS MISSERABLE TUNNEL!!!!!!! IM GONNA PRAY FOR U.. Your not along not at all ok? if u every need to talk or write a book lol,lol ha, ha I believe we'd be good at that dont't u? ha. ..."ANYWAY'S Opihate I m here if u need to talk. P.S ur pass the Biggest step.... Asking for help!!!!!
Reply

Loading...

Well get from someone who specializes in this type of withdrawl. You may need to be hospitalise temperarily to help withdrawls. I sure there are many programs out there, to help free you from addiction. This a brave set forward and please continue to do so. If you tryely want this to end, I believe you have the courage to stop. Also get saved a give yourself to God. Trust and Believe in the Lord and he will set your free.
Reply

Loading...

hi me once again real fast, methadone builds up everyday in your system thats one fact most do not know an that does cotribute to over dosing. if u we're to try methadone clinic its liquid an u can ask for increases ect until u feel like normal to u. then when u get to a stable dose number one thats a terrific feeling in its self.but u also have a counselor, there's a doctor there u have all ur groups a bunch of stuff & i hated all this before really no joke hated.... but its really alright!! easy, never pushed or rushed NEVER!!! of course its all out patient. Most Important NO WITHDRAWELS!!!! They make sure of that everyday.. i hope im not over stepping or nothing Im truely just trying ti help ya cuz i know what ur feeling.. the weird thing is that all the people going there are all a copy of what u r well they are for me lol. hope to hear from u. Ill be pulling for ya. deb
Reply

Loading...

guys,maybe u can give some help. Let's say I took my metadone on 1pm ,after how long is the best time to take valium to get a higher effect or kick of metadone ? Or is it better to take the valium or other benzos before I take the methadone ?
Does have somebody  experience on that ?
Reply

Loading...

Do you know where I can go in Houston to and how much will it cost me as I don’t have insurance but could pay so cash as long as it’s not over 10,000 and only have 20 day before I have to go back to work
Reply

Loading...